# SDR ABXA201003250011

- Difficulty date: February 11, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 48,716 hours, 40,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 25 NOSE WHEEL WELL VERTICAL CHORD IS CRACKED.  REPAIRED VERTICAL CHORD AT RBL 25 IAW 767 SRM 51-70-12 FIG 1 SH 4.
